Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On primary ideals in $ C(X)$


Author: J. G. Horne
Journal: Proc. Amer. Math. Soc. 10 (1959), 158-163
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104144-X
MathSciNet review: 0104144
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. W. Anderson, A lattice characterization of completely regular $ {G_\delta }$-spaces, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 757-765. MR 0072451 (17:287a)
  • [2] L. Gillman and M. Henriksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 340-362. MR 0063646 (16:156g)
  • [3] E. Hewitt, Rings of real-valued continuous functions I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [4] J. G. Horne, Jr., On the ideal structure of certain semirings and compactification of topological spaces, to appear in Trans. Amer. Math. Soc. MR 0108714 (21:7429)
  • [5] -, On $ {O_\omega }$-ideals in $ C(X)$, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 511-518. MR 0102734 (21:1520)
  • [6] C. W. Kohls, Prime ideals in $ C(X)$, to appear.
  • [7] A. N. Milgram, Multiplicative semigroups of continuous functions, Duke Math. J. vol. 16 (1949) pp. 377-383. MR 0029476 (10:612a)
  • [8] L. E. Pursell, An algebraic characterization of fixed ideals in certain function rings, Pacific J. Math. vol. 5 (1955) pp. 963-969. MR 0083478 (18:714e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104144-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society